Affordable Access

Access to the full text

Dynamic for a Stochastic Multi-Group AIDS Model with Saturated Incidence Rate

Authors
  • Han, Qixing1, 2
  • Jiang, Daqing3, 4
  • 1 Changchun Normal University, Changchun, 130032, China , Changchun (China)
  • 2 Jilin University, Changchun, 130012, China , Changchun (China)
  • 3 King Abdulaziz University, Jeddah, Saudi Arabia , Jeddah (Saudi Arabia)
  • 4 China University of Petroleum (East China), Qingdao, 266580, China , Qingdao (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Oct 10, 2020
Volume
40
Issue
6
Pages
1883–1896
Identifiers
DOI: 10.1007/s10473-020-0617-4
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, a stochastic multi-group AIDS model with saturated incidence rate is studied. We prove that the system is persistent in the mean under some parametric restrictions. We also obtain the sufficient condition for the existence of the ergodic stationary distribution of the system by constructing a suitable Lyapunov function. Our results indicate that the existence of ergodic stationary distribution does not rely on the interior equilibrium of the corresponding deterministic system, which greatly improves upon previous results.

Report this publication

Statistics

Seen <100 times